# SDR SIMA20151125007

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,530 hours, 24,005 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LEAK ENG NR 1 CLIMBING OUT THROUGH 2000 FT.  R & R LT ENG PYLON BLEED VALVE V CLAMP NEXT TO FIREWALL DUE TO LEAKAGE IAW AMM 20-10-02.  OPERATIONS CHECKED IAW AMM 36-00-00.  OPERATIONS CHECKED OK.  NO LEAKS NOTED.
